# SDR HALA20240325075

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 34,492 hours, 5,585 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INTERPHONE @ 2R/2L DOORS SOFT. REPLACED 2L HANDSET PER AMM 23-73-44. REPLACED INTERPHONE AT 2R DOOR PER AMM 23-73-44. OPS CK GOOD OK FOR SVC.
